Each tablet contains:
Paracetamol 500 mg
Each teaspoonful ( 5 ml ) of suspension
Paracetamol 120 mg
reduces fever by direct action on the
hypothalamus heat regulation center.
Paracetamol is almost as potent as aspirin
in inhibition of prostaglandin synthesis in
the CNS, but its peripheral inhibition of
prostaglandin synthesis is minimal.
Paracetamol exerts an analgesic effect by
rising the threshold of response to pain
stimuli. Generally the antipyretic &
analgesic effects of paracetamol & aspirin
are comparable, but paracetamol does not
inhibit platelet aggregation.
pain, antipyretic and as antirheumatic too.
Hypersensitivity to paracetamol .
should be given with care to patients with
impaired kidney or liver functions.
When used as
directed paracetamol rarely causes side
effects however skin
eruptions or haematological reactions may
Over dosage may produce symptoms such as
vomiting, G.I.T disturbances, renal or liver
One tablet every 4 hours, with maximum of 8 tablets daily.
Below 1 year : ½ teaspoonful every 4 - 6 hours.
1 - 3 years : ½ - 1 teaspoonful every 4 - 6 hours.
3 - 6 years : 1 teaspoonful every 4 - 6 hours.
6 - 12 years : 2 teaspoonfuls every 4 - 6 hours.
Daily dosage in children must not exceed 1.2 gm.
result in sever liver damage & somtimes
acute renal tubular
Activated charcoal may be given to reduce
Treatment with acetylcysteine or methionine
is essential, but charcoal is best
cleared from stomach first to prevent
reducing their absorption.
Keep at temp.
not exceeding 30ºC.
Keep medicine out of reach of children.
Keep away from direct light.
Box of 1000 or
Bottle of 60 ml or 120 ml